# SDR CHQA200700006

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N831RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145663
- Aircraft time: 10,780 hours, 9,907 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 6302 - CVG-XNA - AT CRUISE FLIGHT, FL310, WINDSHIELD ANTI-ICE FAIL WITH NO ASSOCIATED MESSAGES.  SOON AFTER, CAPTAIN SIDE AIRSPEED AND ATTITUDE FAILED, AUTOPILOT FAIL, IC WOW INOP.  NO ANTI-ICE, SPS ADV MESSAGE ON EICAS.  DECLARED EMERGENCY.  MAINTENANCE FOUND STATIC DRAIN TRAPS FULL OF WATER.  PERFORMED OPS CHECK OF AUTOPILOT, IC 600, PITOT HEAT, ADC, AND WINDSHIELD, ALL OPS CHECK NORMAL.
